Previous |  Up |  Next

Article

Keywords:
Generalized $d$-derivation; fixed point; ideal; partially ordered set.
Summary:
Let $P$ be a poset and $d$ be a derivation on $P$. In this research, the notion of generalized $d$-derivation on partially ordered sets is presented and studied. Several characterization theorems on generalized $d$-derivations are introduced. The properties of the fixed points based on the generalized $d$-derivations are examined. The properties of ideals and operations related with generalized $d$-derivations are studied.
References:
[1] Alshehri, N. O.: Generalized derivations of lattices. Int. J. Contemp. Math. Sciences, 5, 13, 2010, 629-640, MR 2668457
[2] Ceven, Y., Ozturk, M. A.: On $f$-derivations of lattices. Bull. Korean Math. Soc., 45, 4, 2008, 701-707, DOI 10.4134/BKMS.2008.45.4.701 | MR 2463146
[3] Chajda, I., Rachůnek, J.: Forbidden configurations for distributive and modular ordered sets. Order, 5, 1989, 407-423, DOI 10.1007/BF00353659 | MR 1010389
[4] Gierz, G., Hofmann, K.H., Keimel, K., Lawson, J.D., Mislove, M., Scott, D.S.: Continuous Lattices and Domains. 2003, Cambridge University Press, MR 1975381 | Zbl 1088.06001
[5] Gölbasi, Ö.: Notes on prime near-rings with generalized derivation. Southeast Asian Bull. Math., 30, 2006, 49-54, MR 2213799
[6] Hvala, B.: Generalized derivations in rings. Comm. Alg., 26, 1998, 1147-1166, DOI 10.1080/00927879808826190 | MR 1612208 | Zbl 0899.16018
[7] Larmerová, J., Rachůnek, J.: Translations of distributive and modular ordered sets. Acta Univ. Palack. Olomuc. Fac. Rerum Natur. Math., 27, 1988, 13-23, MR 1039879
[8] Ozturk, M. A., Yazarli, H., Kim, K. H.: Permuting tri-derivations in lattices. Quaest. Math., 32, 3, 2009, 415-425, DOI 10.2989/QM.2009.32.3.10.911 | MR 2569104
[9] Rachůnek, J.: Translations des ensembles ordonnés. Math. Slovaca., 31, 1981, 337-340, MR 0637961
[10] Szasz, G.: Derivations of lattices. Acta Sci. Math. (Szeged), 37, 1975, 149-154, MR 0382090
[11] Ullah, Z., Javaid, I., Chaudhary, M.A.: On generalized tripel derivations on lattices. Ars Combinatoria, 113, 2014, 463-471, MR 3186490
[12] Xin, X.L., Li, T.Y., Lu, J.H.: On derivations of lattices. Inform. Sci., 178, 2008, 307-316, DOI 10.1016/j.ins.2007.08.018 | MR 2363221
[13] Zhang, H., Li, Q.: On derivations of partially ordered sets. Math. Slovaca, 67, 1, 2017, 17-22, MR 3630149
Partner of
EuDML logo